Patrik Noren
Uhler Group
2 Publications
2015 | Published | Journal Article | IST-REx-ID: 1997 |

P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June. Elsevier, pp. 285–296, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Grants
2 Publications
2015 | Published | Journal Article | IST-REx-ID: 1997 |

P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June. Elsevier, pp. 285–296, 2015.
[Preprint]
View
| DOI
| Download Preprint (ext.)